Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 179841, 8 pages
http://dx.doi.org/10.1155/2013/179841
Research Article

A Generalization of Poly-Cauchy Numbers and Their Properties

1Graduate School of Science and Technology, Hirosaki University, Hirosaki 036-8561, Japan
2Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand
3Institute of Mathematics and Informatics, Eszterházy Károly College, Eger 3300, Hungary

Received 23 April 2013; Revised 26 October 2013; Accepted 28 October 2013

Academic Editor: Gerd Teschke

Copyright © 2013 Takao Komatsu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Komatsu, “Poly-Cauchy numbers,” Kyushu Journal of Mathematics, vol. 67, no. 1, pp. 143–153, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Comtet, Advanced Combinatorics, D. Reidel Publishing Co., Dordrecht, The Netherlands, 1974. View at MathSciNet
  3. D. Merlini, R. Sprugnoli, and M. C. Verri, “The Cauchy numbers,” Discrete Mathematics, vol. 306, no. 16, pp. 1906–1920, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics, Addison-Wesley, Reading, Mass, USA, 2nd edition, 1994. View at MathSciNet
  5. “The On-Line Encyclopedia of Integer Sequences,” http://oeis.org.
  6. M. Kaneko, “Poly-Bernoulli numbers,” Journal de Théorie des Nombres de Bordeaux, vol. 9, no. 1, pp. 221–228, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Komatsu, “Poly-Cauchy numbers with a q parameter,” Ramanujan Journal, vol. 31, no. 3, pp. 353–371, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Komatsu and L. Szalay, “Shifted poly-Cauchy numbers,” (preprint).
  9. T. Komatsu and F. Luca, “Some relationships between poly-Cauchy numbers and poly-Bernoulli numbers,” Annales Mathematicae et Informaticae, vol. 41, pp. 99–105, 2013. View at Google Scholar · View at MathSciNet